Fracture resistance of thin-walled roots restored with different post systems


Creative Commons License

Kivanc B. H. , Alacam T., Ulusoy O. I. A. , Genc O. , Gorgul G.

INTERNATIONAL ENDODONTIC JOURNAL, vol.42, no.11, pp.997-1003, 2009 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 11
  • Publication Date: 2009
  • Doi Number: 10.1111/j.1365-2591.2009.01609.x
  • Title of Journal : INTERNATIONAL ENDODONTIC JOURNAL
  • Page Numbers: pp.997-1003

Abstract

P>Aim